# SDR IPXA2018100594660

- Difficulty date: September 11, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STANCHION WAS CORRODED AT STATION 6-73,  X=57, AND Z=-65 TO -95.  REPAIRED THE VERTICAL STANCHION IAW EO MD11-5310-70016-A.  MAJOR.
